I posted about my dog JJ a while ago about his experience with adequan. He did complete the series of shots. But now, I am posting about my dog 14 y/o Shar Pei mix , GABBY, who has the Protein Losing Enteropathy. She has been doing wonderfully, no vomiting or diarrhea for well over a month. No indications of any upset stomach regurgitation. Her recent blood results are attached. Her albumin still low but other things improved greatly in 2 months, including her total protein and her folate and cobalamin are also normal now. So I started her on adequan yesterday and today she is nauseated, eating grass and licking her lips. I did read that pain at injection site was the main side effect but upset stomach was the second most reported side effect. HERE IS MY QUESTION: Should I leave well enough alone. I DO NOT WANT TO MESS WITH HER GREAT PROGRESS WITH HER PROTEIN LOSING ENTEROPATHY. Her level of inflammation on the VDI lab test went normal too. I do not want her to regress with adequan injections. She will walk an hour a day or more and runs around but she occasionallly limps on her front legs. Maybe risk versus benefit is not worth it if it compromises her gut healing progress. Any opinions or thoughts? I want her appetite to remain stable without interruption. I feel it is critical to her major condition.